# SDR USAA2010040590719

- Difficulty date: March 15, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 6516487
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON CENTER CONNECTION FITTING OF FORWARD ENTRY DOOR LOWER GATE AT BS 328, WL 209.8.  REPAIRED CENTER CONNECTION FITTING OF FORWARD ENTRY DOOR LOWER GATE AT BS 328, WL 209.8 IAW B737 SRM 52-10-02 REPAIR 3.
